# SDR FDEA202008141881

- Difficulty date: August 14, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42719
- Aircraft time: 8,475 hours, 3,719 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 143T841524
- Condition: Cracked
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR CUTOUT, FWD UPPER SEAL DEPRESSOR DENTED AND GOUGED. AFTER   FURTHER EVALUATION FOUND CRACK IN DENT. CHECKED LIMITS FOR DENT AND GOUGE ON SEAL DEPRESSOR AND FOUND CRACK. NO   CRACKS ALLOWED PER B767 SRM 53-00-15-1A TABLE A. REMOVED AND REPLACED SEAL DEPRESSOR IAW   B767 SRM B767 SRM 51-40-02.
